Domains of analytic continuation for the top Lyapunov exponent
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 131-148.
@article{AIHPB_1992__28_1_131_0,
     author = {Peres, Yuval},
     title = {Domains of analytic continuation for the top {Lyapunov} exponent},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {131--148},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     mrnumber = {1158741},
     zbl = {0794.58023},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_131_0/}
}
TY  - JOUR
AU  - Peres, Yuval
TI  - Domains of analytic continuation for the top Lyapunov exponent
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
SP  - 131
EP  - 148
VL  - 28
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_1_131_0/
LA  - en
ID  - AIHPB_1992__28_1_131_0
ER  - 
%0 Journal Article
%A Peres, Yuval
%T Domains of analytic continuation for the top Lyapunov exponent
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 131-148
%V 28
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1992__28_1_131_0/
%G en
%F AIHPB_1992__28_1_131_0
Peres, Yuval. Domains of analytic continuation for the top Lyapunov exponent. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 131-148. http://www.numdam.org/item/AIHPB_1992__28_1_131_0/

[B] G. Birkhoff, Extensions of Jentzch's Theorem, Trans. Am. Math Soc., Vol. 85, 1957, pp. 219-227. | MR | Zbl

[BL] P. Bougerol and J. Lacroix, Products of Random Matrices with Applications to Schrödinger Operators, Birkhauser, Basel, 1985. | MR | Zbl

[CKN1] J.E. Cohen, H. Kesten and C.M. Newman Eds., Random Matrices and Their Applications, Contemporary Math., Vol. 50, Am. Math. Soc., Providence, 1986. | MR | Zbl

[CKN2] J.E. Cohen, H. Kesten and C.M. Newman, Oseledec's Multiplicative Ergodic Theorem: a Proof, in [CKN1]. | Zbl

[CN] J.E. Cohen and C.M. Newman, The Stability of Large Random Matrices and Their Products, Ann. Probab., Vol. 12, 1984, pp. 283-310. | MR | Zbl

[F] H. Furnstenberg, Non-Commuting Random Products, Trans. Am. Math. Soc., Vol. 108, 1963, pp. 377-428. | MR | Zbl

[FK] H. Furstenberg and H. Kesten, Products of Random Matrices, Ann. Math. Stat., Vol. 31, 1960, pp. 457-469. | MR | Zbl

[GR] Y. Guivarch and A. Raugi, Frontière de Furstenberg, propriétés de contraction et théorèmes de convergence, Zeit. Wahr. verw. Gebeite, Vol. 69, 1985, pp. 187- 242. | MR | Zbl

[GRo] R.C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, 1965. | MR | Zbl

[Hen] H. Hennion, Derivabilite du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes à coefficients positifs, preprint, 1990.

[Hop] E. Hopf, An Inequality for Positive Integral Linear Operators, J. Math. Mech., Vol. 12, 1963, pp. 683-692. | MR | Zbl

[Ka] T. Kato, Perturbation Theory for Linear Operators, Second Edition, Springer-Verlag, 1976. | MR | Zbl

[KP] R. Kenyon and Y. Peres, Intersecting Random Translates of Invariant Cantor Sets, Inventiones Math., Vol. 104, 1991, pp. 601-629. | MR | Zbl

[Key1] E.S. Key, Computable Examples of the Maximal Lyapunov Exponent, Probab. Th. Rel. Fields, Vol. 75, 1987, pp. 97-107. | MR | Zbl

[Key2] E.S. Key, Lower Bounds for the Maximal Lyapunov Exponent, J. Theor. Probab., Vol. 3, 1990, pp. 447-487. | MR | Zbl

[LP1] E. Le Page, Théorèmes limites pour les produits de matrices aléatoires, in Probability Measures on Groups, H. HEYER Ed., Lect. Notes Math., No. 928, Springer-Verlag, 1982, pp. 258-303. | MR | Zbl

[LP2] E. Le Page Régularité du plus grand exposant caractéristique des produits de matrices aléatoires indépendantes et applications, Ann. Inst. Henri Poincaré, Vol. 25, 1989, pp. 109-142. | Numdam | MR | Zbl

[Let] G. Letac, A Contraction Principle for Certain Markov Chains and Its Applications, in [CKN1]. | Zbl

[P] Y. Peres, Analytic dependence of Lyapunov exponents on transition probabilities, Proceedings of the 1990 Oberwolfach conference on Lyapunov exponents, L. ARNOLD et al. Ed., (to appear) Springer Verlag Lect. Notes Math., No. 1486. | MR | Zbl

[R] D. Ruelle, Analyticity Properties of the Characteristic Exponents of Random Matrix Products, Adv. Math., Vol. 32, 1979, pp. 68-80. | MR | Zbl

[S] E. Seneta, Non-Negative Matrices and Markov Chains, 2nd ed., Springer Verlag, 1981. | Zbl

[Wil] J.H. Wilkinson, The Algebraic Eigenvalue Problem, Oxford University Press, 1965. | MR | Zbl

[Wojt] M. Wojtkowski, On Uniform Contraction Generated by Positive Matrices, in [CKN1]. | Zbl